# SDR ERAA96214

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403EH
- Make and model: Bell 206B
- Aircraft serial: 45113
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: A23001801
- Condition: Mis Mfg
- Location: Pt Outer
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART WITH PILOT DIAMETER TOO SMALL, WOULD NO FIT DOWN OVER OUTER SHAFT TO REACH THREADS.  TURBINE WAS BEING O/H WHEN DESCREPANCY WAS FOUND.  PART WAS NEVER INSTALLED.
